My symptoms, like most peoples, are up and down generally. Right now my libido is good, I get night and morning erections and ejaculation is fine. However I’m producing no body odors and my sebum production seems to be lower than normal. Is this likely due to a DHT deficiency?
I found that my sebum and BO has come back slowly with time, and can be correlated with how much shrinkage I experience. So, that may or may not support your theory.
Thanks @Greek. Fingers crossed time does the trick.
Obviously I can’t say this definitively but I think that with any symptom improvement you can probably expect other improvements to come along too. I’d take your sexual return to form as being a positive, you just have to hang in there.
That makes sense. They’re obviously all linked in one way or another.
I think so too. I expect it to be proven that all our symptoms stem from one central problem. When it’s possible to fix that problem, I would expect complete reversal of symptoms.
I pray you’re right mate. As you say in the meantime we all need to hang in there!
I got that problem too my body odor almost gone and when I some how my libido get restored my odor and sebum came back too. Now I am on Aromasin and I had to take shower two times per day like my old pre pfs days.
My body odor increased noticeably when I raised my DHT through supplementation. Before that my DHT was below range.
Did you see any other benefits from DHT supplementation?
Just to chime in here… I’m what I refer to as a mild case of PFS even though some days are miserable. But… I have started to notice that my skin is not so dry on my face and also… I’m starting to get itchy feelings in my scalp. This all has correlated with a general feeling of my baseline improving. I seem to have more energy and focus. I attribute this most recent improvement to hard core mountain biking which I started over the summer. I was a nationally ranked cyclist when I was 16ish. So I knew what I needed to do to train. As my legs got stronger and bigger and other things started to improve. I really think that your leg muscles are a key to producing more T and improving your baseline. I think time is the other factor. Be patient and the body will heal. The more effort you put into diet, sleep and excercise will speed the amount of time the healing takes.
Yes, my previously extreme joint pain has been almost eliminated, even with a small dose of DHT.
Read my detailed account here: Where to get andractim
Thank you @Sibelio
Yeah I had this too a long time ago. So you correlate the scalp itch as a positive sign of recovery?
Anyone else want to chime in here? Ive seen this mentioned a few times now. Was there a scalp itch before even taking Propecia that preceded hair loss?
I started to loss hair at a very fast rate when I was like 23… My head was itchy and even when my hair would get wet in the rain my hair stunk. The hairs would fall out with large chunks of follicles or whatever on them. They would even stick to like the window inside my car so I’m assuming thats sebum or something. Anyway… I took propecia for about 20 years. Still have pretty much all my hair. Stopped Fin about 13 months ago… been a roller coaster ride of symptoms. My main problems are vision, head pressure and insomnia. Everything else is on par for my age. (43) But to answer your question… yes… I think itchy scalp, pimples, skin that is NOT dry… are all good signs that DHT levels are improving. Maybe 5AR activity is improving. Who knows. I stay as positive as I can. I think I will slowly improve to be 100% again but it will take a couple years.
Thanks. So when did you start getting side effects? was it during the 20 years? towards the end of the 20 years? or after actually coming off the drug?
Well… I stopped taking fin cause the RX ran out… waited like 3 weeks or so to re-up and it caused me a crash. I didnt know what my problem was. I thought I was having a heart attack… dizzy, head pressure, severe fatigue. I ended up in the hospital for 4 days. Thought I had lyme disease, or west nile… or needed a pacemaker. I was going crazy. Eventually I fgured out what the cause was. At one point… I had pretty much EVERY symptom. Numb hands and feet, pins and needles, vibrations in my brain, … all kinds of shit. Most of those cleared up after the first 3 months. The dizzyness went away for the most part about 6-7 months in. I still get it sometimes but not as bad. Head pressure has improved but still lingers from time to time. Vision seemed to get worse 5-6 months in. I think its somewhat stable now but I get light sensitivty…eye floaters, blurry, etc… Insomnia is my biggest problem. If I could sleep normally again I would consider myself cured and just ingore all the other annoying things. I had tinnitus before all of this anyway… it got a little worse with the crash but seems to have waned back to baseline in the last several months. I have learned that you kind of have to muscle through the symptoms. Last week I had 2 very good days where I felt 90-100 percent. So I know its possible and I will continue to chip away at it. I consider myself fortunate compared to others on here. I have a job, house, kids… manage to keep all those things in tact even through the worst of it all. Some days are a real struggle but you just have to fight hard and appreciate the good days.
Ok. I’m very aware of a lot of what your talking about here. From experience.
Im sorry im still a little confused with the timeline, I’m just really trying to understand this.
So you were fine for 20 years, ran out of your prescription, and crashed 3 weeks later not even on the drug?
or after 3 weeks you went back on Propecia and crashed after going back on the drug?
Was the pill itself involved in your extreme symptoms or was it the withdrawl from the pill?
I was fine for 20 years. Ran out of RX… which I had done dozens of times before and skipped taking it for a week or 2… but this time a total crash.
This is why it’s a totally unsafe drug. Nobody can tell you why someone crashes on day one of the drug and why every other time you came on and off it you were fine.
Seemingly completely inconsistent outcomes.